# SDR C2XA07ON055

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145
- Aircraft serial: 14500640
- Aircraft time: 12,586 hours, 10,197 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 7001840937
- Part serial: 0203A140
- Condition: Inoperative
- Location: Cockpit
- Part time: 12,586 hours, 10,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7803 - SLC TO EUG - FLIGHT CREW REPORTED RA 1 INOP IN FLIGHT.  MX PERSONNEL REMOVED AND REPLACED RA 1, OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
